# SDR GTIA2024061038167

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 13,945 hours, 5,817 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING OUT OF 5000 FT STARTING DIRTY SOCK SMELL. SUSPECTED PACK 1. FOLLOWED PROCEDURE & AFTER SELECTING PACK 1 OFF SMELL WENT AWAY.-ACCOMPLISHED TSM 05-50-00-810-831.  ISOLATED ODOR TO CONFIMR PACK AS THE SOURCE.  REF LP 3468107-2 FOR PACK 1 DEFERRAL.  MOC NOTIFIED
